# SDR DALA2025060404275

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LEFT WING N 4 SLAT TRACK N 10 BOTTOM FORWARD AND N 9 TRACK BOTTOM FORWARD/AFT ATTACHMENT BOLT SHANKS HAVE SPOT CORROSION AND PITTING CORROSION. CORRECTIVE ACTION: REPLACED LEFT WING N4 SLAT TRACK N10 BOTTOM. FORWARD AND N9 TRACK BOTTOM FORWARD AFT ATTCHMENT BOLTS IAW A319 AMM TASK 27-84 -66-000-001-A, AMM TASK 27-84-66-400-002-A, AMM TASK 57-45-00-200-008-A. (1003290).
